# SDR QMLA2016122616147

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N603CF
- Make and model: Agusta A119
- Aircraft serial: 14041
- Aircraft time: 7,692 hours, 20,736 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CELESTIAL ILLUMINATION WAS DIMINISHING AND THE CREW ASKED FOR THE CABIN LIGHTING. TURNING ON THE LIGHTING, THE REAR CABIN LIGHTING DIMMED, FLICKERED, AND BRIGHTENED BEFORE GOING OUT. THE CABIN LIGHTING SWITCH RESET TO OFF.  REPORT OF SMOKE AND FUMES IN THE CABIN.  PREPARED FOR A PRECAUTIONARY LANDING. SMOKE DISSIPATED. THE ODOR REMAINED, THE ODOR WAS DISSIPATING.  REMAINED IN FLIGHT, WHILE REMAINING AT A LOWER ALTITUDE AND TO DIVERTED. LANDED WITHOUT FURTHER INCIDENT.   A MECHANIC  TROUBLESHOT THE ISSUE. DETERMINED THAT A GROUND  WIRE HAD BECOME DISCONNECTED FROM THE MEDICAL O2 INDICATOR, IN THE LT OVERHEAD PANEL. THE GROUND WIRE THAT WAS DISLODGED FROM THE DIGITAL DISPLAY, HAD TOUCHED ANOTHER GROUNDING POINT CONTACTING IT SEVERAL TIMES, THUS BURNING THE INSULATION AND INTERNAL WIRE. THE WIRE WAS REPLACED AND RECONNECTED IAW AMM WITH NO FURTHER DEFECTS NOTED.
